A 43-year-old member asked:
Is amenorrhea common when using the oral contraceptive micronor (norethindrone)?
1 doctor answer • 2 doctors weighed in
Fertility Medicine 31 years experience
Less than 5%: In patients on combined hormonal contraception, amenorrhea may occur in less than 5% of patients and is no cause of alarm. Micronor (norethindrone) is a progestin only pill and can also cause a lack of bleeding due to suppression of the uterine lining. As long as a pregnancy test is negative, there should be no further evaluation.
5.5k viewsReviewed >2 years ago
Last updated Jan 24, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.